Fatigue effect of Bystolic

We have 142 consumer reports for Bystolic. Fatigue effect occurred in 19%.

Patients statistics on Fatigue side effect for Bystolic

Female
Male

Average weight in Lbs
165.35
227.81

Average height in Ft
5′ 5″
5′ 10″

Average age
56
53

Bystolic Circle Diagram 27 consumers of 142 reported about Fatigue

  1. Jeffrey H. Cisneros says:
    4.5 rating

    Bystolic for Heart failure

    After heart surgery (aortic valve, greatly enlarged aorta) the previously taken, well-acting Blopress was replaced by amlodipine 10mg and enalapril 5mg for cost reasons in the hospital. In addition, I got Nebilet to support the heart. The cardiologist who advised me advised me not to change the well-acting drugs. Since I became increasingly impotent and suffered from an evening / nocturnal coughing, I have omitted without consulting with the doctor Nebilet tentatively. After three days, I had a rest pulse of 90 and more, as before the operation. After taking it again, the pulse is back to normal. With the tiredness and the cough I live now. Coffee and lozenges help a lot.

    Side effects: Fatigue
  2. Jerry L. Keller says:
    3.0 rating

    Bystolic for High blood pressure

    Despite nebivolol, the blood pressure is not lowered well and also often have hypertensive derailment and heart stumbling. Do not drink coffee or alcohol. Side effects include: heavy weight gain, hair loss, tiredness, blurred vision, constant phlegm in throat, slowed heartbeat, swollen hands and so on. Legs, sometimes nightmares

  3. Enrique A. Palafox says:
    3.0 rating

    Bystolic for High blood pressure

    I take Nebilet as the first hypertension drug, as side effects occur with me to constant fatigue, libido loss after 70 days of taking, visual disturbances 1 time per week for half an hour and pressure feeling in the heart area every 2-3 days. Have now changed the drug now try Blopress.

  4. Emily F. Dupre says:
    2.0 rating

    Bystolic for Heart rhythm disturbances; High blood pressure

    I take Paroxate 10mg for 2 months with the following initial side effects: fatigue, loss of appetite and nausea in the first 2 weeks, then excessive appetite and rapid weight gain, in the first 4 weeks of morning inner restlessness, hands and legs shaking, since the 2nd week at night and in the morning when waking up a queasy feeling with upper abdominal pressure with panic, as if I was slowly awakening from a fainting. When I get up, that feeling disappears. Now after 2 months, my initial fears have not completely disappeared, but I dare to go shopping alone again and move farther than 5 kilometers away from my place of residence. I took Paroxate for 41/2 years 6 years ago, However, 20 mg per day, and have no more fears, only I am 25 kg heavier. However, I did not have any of these side effects at the time. Now I do not dare to increase the dosage to 20 mg, because this unpleasant waking may then be intensified. By the way, when I had a 1 1/2 year paroxet break, I lost another 15 kilos without dieting. MICARDIS 80 mg side effects: irritating cough in the first few weeks, sweating NEBILET 2.5 mg side effects: itching and redness on the eyelids, water retention on the face